Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 192, NWS Tulsa, OK

July 14, 2016Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 11:22 AM CDT for Pawnee County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 11:22 AM CDT (16:22 UTC)
Expired
Jul 14, 2016, 12:00 PM CDT
In force
38 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pawnee County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 11:48 AM CDTTSTM WND DMGCleveland, OKLOTS OF TREE BRANCHES AND ONE LARGE TREE DOWN IN CLEVELAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 330 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-353 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
330 m²/s²
0-3 km storm-relative helicity
483 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

679 
WUUS54 KTSA 141622
SVRTSA
OKC117-141700-
/O.NEW.KTSA.SV.W.0192.160714T1622Z-160714T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1122 AM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PAWNEE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL NOON CDT

* AT 1122 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GLENCOE...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  PAWNEE...                         CLEVELAND...
  JENNINGS...                       WESTPORT...
  HALLETT...                        TERLTON...
  MARAMEC...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3636 9653 3634 9657 3632 9657 3630 9656
      3630 9652 3633 9649 3633 9646 3629 9643
      3626 9638 3623 9634 3622 9625 3617 9629
      3616 9682 3624 9682 3625 9692 3633 9693
      3633 9703 3637 9703
TIME...MOT...LOC 1622Z 236DEG 34KT 3623 9690 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 33 minutes earlier.

Area forecast discussion, Jul 14, 10:49 AM CDT, 33 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1049 AM CDT THU JUL 14 2016

...UPDATE...

.DISCUSSION...
Earlier update increased precip chances for most locations based
on organizing MCS and likelihood it will be persist eastward.
Instability has recovered substantially in wake of the early
morning convection and expectations are that severe weather
potential will increase through the day as the ongoing storms
become nearer sfc based. Prior to the convection temps are on
track and any later update would be to cool temps once the
convection influences an area.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   95  70  89  72 /  90  80  40  30
FSM   94  72  90  73 /  80  70  40  30
MLC   95  72  91  73 /  70  60  40  30
BVO   92  67  88  69 /  90  80  30  30
FYV   90  68  86  67 /  80  80  40  30
BYV   90  68  86  67 /  80  80  40  30
MKO   94  71  90  72 /  90  80  40  30
MIO   91  68  88  70 /  90  70  30  30
F10   95  71  91  73 /  80  70  40  30
HHW   96  74  95  73 /  50  30  30  20

&&

.TSA Watches/Warnings/Advisories...
OK...None.
AR...None.
&&

SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
809 AM CDT THU JUL 14 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
809 AM CDT THU JUL 14 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...MAINLY NORTH OF INTERSTATE 40.
	ONSET...BEFORE NOON...INCREASING DURING AFTERNOON.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...ALONG AND NORTH OF INTERSTATE 40.
	ONSET...THIS AFTERNOON.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...THIS AFTERNOON.

DISCUSSION...
THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS
AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED
TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS.
ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS
NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX.
EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO
LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS
AFTERNOON AND EVENING.

CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL
WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE
FURTHER AS STORMS CONSOLIDATE.  SEVERAL DATA SOURCES INDICATE
LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS...
ARE POSSIBLE WITH THE STRONGEST STORMS.

AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE
IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX.
WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL
RATES MAY PRODUCE LOCALIZED FLASH FLOODING.

FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS
THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES
APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF
EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY
STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME
OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG
WIND GUSTS THE MAIN CONCERN.

HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO
THE MIDDLE OF NEXT WEEK.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 14, 6:42 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
642 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 AM     TSTM WND DMG     TULSA                   36.13N 95.92W
07/14/2016                   TULSA              OK   NWS EMPLOYEE

            FEW TREES SNAPPED AND LIMBS DOWN NEAR 71ST AND MINGO

&&

JBM
Local storm report, Jul 14, 8:31 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 AM     TSTM WND DMG     CANADIAN                35.18N 95.65W
07/14/2016                   PITTSBURG          OK   BROADCAST MEDIA

            AWNING DESTROYED AND A FEW SHINGLES REMOVED.

&&

JBM
Special weather statement, Jul 14, 10:53 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1053 AM CDT THU JUL 14 2016

OKZ054-059-141645-
PAWNEE OK-OSAGE OK-
1053 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR OSAGE AND PAWNEE COUNTIES UNTIL
1145 AM CDT...

AT 1051 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CHILOCCO TO 3 MILES NORTHEAST OF MARLAND TO NEAR
ORLANDO. MOVEMENT WAS EAST AT 30 MPH. OTHER STORMS WERE DEVELOPING
ALONG AND OUTFLOW BOUNDARY ACROSS NORTHERN OSAGE COUNTY AND WERE
ALSO MOVING EAST AT 20 TO 30 MPH.

WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
PAWHUSKA...                       PAWNEE...
HOMINY...                         CLEVELAND...
FAIRFAX...                        BARNSDALL...
SHIDLER...                        WYNONA...
JENNINGS...                       RALSTON...
AVANT...                          WESTPORT...
OSAGE...                          BURBANK...
HALLETT...                        BLACKBURN...
TERLTON...                        MARAMEC...
SKEDEE...                         GRAINOLA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

PORTIONS OF THIS ADVISORY MAY BE UPGRADED TO A WARNING AS THESE
STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS
AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3699 9602 3655 9601 3617 9633 3616 9682
      3624 9682 3625 9692 3633 9693 3634 9703
      3651 9703 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 1551Z 265DEG 26KT 3701 9707 3661 9712 3615 9740

LACY
Special weather statement, Jul 14, 11:06 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1106 AM CDT THU JUL 14 2016

OKZ054>057-059>061-141700-
ROGERS OK-CRAIG OK-NOWATA OK-TULSA OK-PAWNEE OK-WASHINGTON OK-
OSAGE OK-
1106 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROGERS...SOUTHEASTERN
OSAGE...SOUTHEASTERN PAWNEE...NOWATA...WASHINGTON...NORTHERN TULSA
AND NORTHWESTERN CRAIG COUNTIES UNTIL NOON CDT...

AT 1105 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LIBERTY TO 2 MILES SOUTHWEST OF OKESA. MOVEMENT
WAS SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THE
STRONG WIND GUSTS COULD OCCUR WELL AHEAD OF THE STORMS AS WELL ALONG
THE PRECEDING OUTFLOW BOUNDARY.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
NORTHERN TULSA...                 BARTLESVILLE...
SAND SPRINGS...                   CLAREMORE...
NOWATA...                         OWASSO...
SKIATOOK...                       CATOOSA...
COLLINSVILLE...                   DEWEY...
CHELSEA...                        SPERRY...
OOLOGAH...                        SOUTH COFFEYVILLE...
COPAN...                          WELCH...
RAMONA...                         OCHELATA...
DELAWARE...                       FOYIL...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3692 9500 3617 9577 3616 9633 3617 9633
      3660 9600 3699 9602 3700 9600 3700 9515
TIME...MOT...LOC 1605Z 330DEG 30KT 3714 9562 3670 9617

LACY
Special weather statement, Jul 14, 11:13 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CDT THU JUL 14 2016

OKZ060-064-141715-
CREEK OK-TULSA OK-
1113 AM CDT THU JUL 14 2016

...SIGNIFICANT WEATHER ADVISORY FOR CREEK AND TULSA COUNTIES UNTIL
1215 PM CDT...

AT 1113 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHEAST OF RALSTON TO 4 MILES SOUTHWEST OF
YALE TO 2 MILES SOUTHEAST OF LUTHER. MOVEMENT WAS EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          BROKEN ARROW...
SAND SPRINGS...                   BRISTOW...
BIXBY...                          SAPULPA...
JENKS...                          GLENPOOL...
CATOOSA...                        MANNFORD...
DRUMRIGHT...                      KIEFER...
MOUNDS...                         KELLYVILLE...
OILTON...                         DEPEW...
SLICK...                          SHAMROCK...
KEYSTONE STATE PARK...            TURLEY...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 232.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3616 9662 3616 9600 3625 9600 3618 9581
      3616 9581 3616 9576 3592 9578 3585 9586
      3586 9619 3564 9619 3564 9662
TIME...MOT...LOC 1613Z 277DEG 37KT 3646 9669 3606 9675 3564 9717

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 10:36 PM CDTSpecial Weather StatementTSAKay39 min
Jul 14, 12:44 AM CDTSevere Thunderstorm WarningTSACreek61 min
Jul 14, 12:59 AM CDTSpecial Weather StatementTSATulsa46 min
Jul 14, 1:28 AM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Jul 14, 1:34 AM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee41 min
Jul 14, 1:49 AM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner26 min
Jul 14, 2:11 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner49 min
Jul 14, 2:40 AM CDTSevere Thunderstorm WarningTSACherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more50 min
Jul 14, 3:21 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore54 min
Jul 14, 3:32 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha43 min
Jul 14, 4:16 AM CDTSpecial Weather StatementTSALatimer, LeFlore, Pushmataha59 min
Jul 14, 10:53 AM CDTSpecial Weather StatementTSAOsage, Pawnee52 min
Jul 14, 11:01 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee59 min
Jul 14, 11:06 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers, Washington54 min
Jul 14, 11:13 AM CDTSpecial Weather StatementTSACreek, Tulsa62 min
Jul 14, 11:33 AM CDTSpecial Weather StatementTSACraig, Ottawa57 min
Jul 14, 11:48 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Pawnee, Tulsa, Washington57 min
Jul 14, 12:03 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee, Tulsa42 min
Jul 14, 12:07 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee23 min
Jul 14, 12:19 PM CDTTornado WarningTSACreek, Tulsa6 min
Jul 14, 12:24 PM CDTSpecial Weather StatementTSAMayes, Rogers66 min
Jul 14, 12:31 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner59 min
Jul 14, 12:34 PM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee56 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa, Washington3 hr
Jul 14, 12:49 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Okmulgee, Wagoner56 min
Jul 14, 12:53 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers, Wagoner67 min
Jul 14, 12:56 PM CDTSpecial Weather StatementTSACraig, Ottawa34 min
Jul 14, 1:18 PM CDTAreal Flood AdvisoryTSACherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more3 hr
Jul 14, 1:20 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more55 min
Jul 14, 1:32 PM CDTSpecial Weather StatementTSAPittsburg28 min
Jul 14, 1:41 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg49 min
Jul 14, 1:42 PM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Haskell, Sequoyah3 hr
Jul 14, 1:47 PM CDTAreal Flood AdvisoryTSAHaskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more3 hr
Jul 14, 2:00 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more60 min
Jul 14, 2:21 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha54 min
Jul 14, 2:30 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pushmataha60 min
Jul 14, 2:46 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, LeFlore, Sequoyah59 min
Jul 14, 3:02 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha58 min
Jul 14, 3:37 PM CDTSpecial Weather StatementTSAChoctaw68 min
Jul 14, 3:51 PM CDTSpecial Weather StatementTSALeFlore, Pushmataha54 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.